# SDR GTIA040850

- Difficulty date: November 4, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217C
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Corroded
- Location: Escape Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAS NR B00182-05N-00118; OVERWING ESCAPE LINES REEL ASSY LT FWD AND AFT AND RT FWD AND AFT ATTACH HARDWARE SHEARED AND RECEPTACLES CORRODED.  REMOVED AND REPLACED HARDWARE AND RIVNUTS ON LT AND RT OVERWING ESCAPE LINE REEL ASSY.
